MAUDE Adverse Event Report: CODMAN & SHURTLEFF, INC. CODMAN SURGICAL PATTIE; PATTIE, COTTONOID

CODMAN & SHURTLEFF, INC. CODMAN SURGICAL PATTIE; PATTIE, COTTONOID
Model Number 24-5411
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It has been reported that the device will not be returned for evaluation.A lot number has been provided.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
As reported by the distributor, a 10 pack of neuro patties contained 11.There were no reports of delays or patient harm.
 
Additional Manufacturer Narrative
Complaint sample was not returned to codman; therefore, an evaluation of the device could not be performed.A review of manufacturing records found no discrepancies when the device was released to stock.The cause(s) of the difficulty reported by the customer could not be determined.If the complaint sample becomes available, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this or similar complaints.At present, we consider this complaint to be closed.

Brand Name
CODMAN SURGICAL PATTIE
Common Device Name
PATTIE, COTTONOID
Manufacturer (Section D)
CODMAN & SHURTLEFF, INC.
325 paramount drive
raynham 02767
MDR Report Key7747180
Report Number1226348-2018-10563
Device Sequence Number16583701
Product Code HBA
UDI-Device Identifier20886704004193
UDI-Public(01)20886704004193(10)HT6292
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24-5411
Device Catalogue Number24-5411
Device Lot NumberHT6292
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1